# SDR 20001019SH020

- Difficulty date: September 18, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N4134T
- Make and model: Piper PA-28-181
- Aircraft serial: 2843208
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 62701113
- Condition: Frayed
- Location: Stabilator
- Part time: 1,540 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD STABILATOR CABLE FRAYED.  (X)
